# SDR 2008UALA03991

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,911 hours, 18,241 cycles
- Engine: Pwa PW2037
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: MR74110
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LEFT ENGINE NR 2 IGNITON IS INOP.  *S/D*  IGNITION EXCITOR IS INOP.  REPLACED IGNITION EXCITOR, OPS CHECKED NORMAL.
